Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weak compactness in $L^{1}(\mu ,X)$

Author: Santiago Díaz
Journal: Proc. Amer. Math. Soc. 124 (1996), 2685-2693
MSC (1991): Primary 46B25, 46E40
MathSciNet review: 1327006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize weak compactness and weak conditional compactness of subsets of $L^{1}(\mu ,X)$ in terms of regular methods of summability. We also study when these results still hold using only convergence in the sense of Cesàro.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B25, 46E40

Retrieve articles in all journals with MSC (1991): 46B25, 46E40

Additional Information

Santiago Díaz
Affiliation: Departamento de Matemática Aplicada II, Universidad de Sevilla E.S. Ingenieros Industriales, Avda. Reina Mercedes s/n, 41012-Sevilla, Spain

Keywords: Lebesgue-Bochner integrable functions, regular methods of summability, Cesàro convergence, weak compactness, Radon-Nikodým property
Received by editor(s): June 28, 1994
Received by editor(s) in revised form: February 21, 1995
Communicated by: Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society